# SDR 2022FA0000322

- Difficulty date: January 4, 2022
- Submitted: June 30, 2022
- Operation: General aviation
- Aircraft: N4145
- Make and model: Piper PA-32R-301
- Aircraft serial: 3246142
- Aircraft time: 2,483 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Magneto
- Part number: 6351
- Part serial: 21010013
- Condition: Faulty
- Location: Engine
- Part time: 61 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

ENGINE FAILED TO START WHEN HOT! NEW MAGNETO FAILED TO START MULTIPLE TIMES AND STRAINED PILOT! INSTALLED ANOTHER NEW MAGNETO AND ENGINE STARTED NORMALLY AND NO FURTHER PROBLEMS NOTED.
